Advertisement

Ukrainian Mathematical Journal

, Volume 20, Issue 4, pp 379–387 | Cite as

Integral manifolds of irregularly perturbed differential systems

  • Y. S. Baris
Article

Keywords

Differential System Integral Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in Nonlinear-Vibration Theory [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
  2. 2.
    Y. A. Mitropol'skii, Problems in the Asymptotic Theory of Nonstationary Vibrations [in Russian], Nauka, Moscow (1964).Google Scholar
  3. 3.
    K. V. Zadiraka, “Integral manifolds of irregularly perturbed differential systems,” Ukrainsk. Matem. Zh.,17, No.1 (1965).Google Scholar
  4. 4.
    W. A. Coppel, “Dichotomies and Reducibility,” Journ. of Diff. Eqs.,3, No.4 (1967).Google Scholar
  5. 5.
    K. V. Zadiraka, “Study of irregularly perturbed differential equations by the integral-manifold method,” Abstract of Dissertation for the Degree of Doctor of Physicomathematical Sciences [in Russian], Institut Matematiki AN UkrSSR, Kiev (1965).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • Y. S. Baris
    • 1
  1. 1.Mathematics InstituteAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations